# SDR DL72S001548

- Difficulty date: August 11, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH SEVERAL AREAS OF CORROSION BETWEEN FS 1010 & 1070 AND BETWEEN STRINGERS 26L & 26R.  THE SKIN WAS CUT NEAR FS 1070 FROM THE SKIN SPLICE AT STRINGER  26L TO THE SKIN SPLICE AT STRINGER 26R.  THE SECTION OF SKIN FROM THE CUT TO THE BUTT SPLICE AT FS 1010 WAS REMOVED.  A  NEW SECTION OF SKIN WAS INSTALLED WITH AN EXTERNAL ALUMINUM SPLICE AT THE NEW CUT PER ER/A 378121-14, REV A.
